MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery at 270 degrees.A 182cm luge guidewire was selected to insert in the lesion.However, during removal of the wire at the end of the case, the tip was separated from the wire.The physician delivered the stent with another luge wire and tacked the tip up along the vessel wall and the procedure completed.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Media inspection: customer attached 5 pictures related to this procedure, three of them is showing the detachment of the distal tip of the guidewire within the patient and pictures number 4 and 5 are showing part of the front label of the pouch of the guidewire involved in this complaint.H3 other text : media review.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11314670
Report Number2134265-2021-01520
Device Sequence Number11441359
Product Code DQX
UDI-Device Identifier08714729877080
UDI-Public08714729877080
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model Number2747
Device Catalogue Number2747
Device Lot Number0026227264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR